Loading...
Loading...

Go to the content (press return)

Stability implies constancy for fully autonomous reaction-diffusion-equations on finite metric graphs

Author
Von Below, J.; Lubary, J.
Type of activity
Journal article
Journal
Networks and heterogeneous media
Date of publication
2018-12-01
Volume
13
Number
4
First page
691
Last page
717
DOI
10.3934/nhm.2018031
Repository
http://hdl.handle.net/2117/132876 Open in new window
URL
http://aimsciences.org//article/doi/10.3934/nhm.2018031 Open in new window
Abstract
We show that there are no stable stationary nonconstant solutions of the evolution problem (1) for fully autonomous reaction-diffusion-equations on the edges of a finite metric graph G under continuity and Kirchhoff flow transition conditions at the vertices
Citation
Von Below, J.; Lubary, J. Stability implies constancy for fully autonomous reaction-diffusion-equations on finite metric graphs. "Networks and heterogeneous media", 1 Desembre 2018, vol. 13, núm. 4, p. 691-717.
Keywords
Reaction-diffusion-equations, attractors, metric graphs, networks, quantum graphs, stability.
Group of research
EDP - Partial Differential Equations and Applications

Participants

Attachments